Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 495, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2023, 5:07 PM EDT for 4 counties in Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2023, 5:07 PM EDT (21:07 UTC)
- Expired
- Aug 12, 2023, 6:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 101 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
655
WUUS52 KFFC 122107
SVRFFC
GAC053-197-215-263-122200-
/O.NEW.KFFC.SV.W.0495.230812T2107Z-230812T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
507 PM EDT Sat Aug 12 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Marion County in west central Georgia...
East central Muscogee County in west central Georgia...
Northeastern Chattahoochee County in west central Georgia...
Southwestern Talbot County in west central Georgia...
* Until 600 PM EDT.
* At 507 PM EDT, a severe thunderstorm was located over Box Springs,
or 13 miles southwest of Talbotton, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brantley, Box Springs, Marion Estates, Oakland, Juniper, and
Eelbeck/West Fort Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3252 8479 3259 8461 3243 8439 3235 8452
3232 8468
TIME...MOT...LOC 2107Z 324DEG 12KT 3251 8466
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
413
WWUS52 KFFC 122123
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Sat Aug 12 2023
GAC215-263-122133-
/O.CAN.KFFC.SV.W.0495.000000T0000Z-230812T2200Z/
Muscogee GA-Talbot GA-
523 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MUSCOGEE AND
SOUTHWESTERN TALBOT COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3245 8475 3251 8473 3251 8471 3253 8465
3253 8461 3252 8460 3253 8456 3254 8457
3255 8455 3243 8439 3235 8452 3232 8468
TIME...MOT...LOC 2123Z 324DEG 12KT 3246 8462
$$
GAC053-197-122200-
/O.CON.KFFC.SV.W.0495.000000T0000Z-230812T2200Z/
Marion GA-Chattahoochee GA-
523 PM EDT Sat Aug 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHERN MARION AND NORTHEASTERN CHATTAHOOCHEE COUNTIES...
At 523 PM EDT, a severe thunderstorm was located near Marion Estates,
or 11 miles northwest of Buena Vista, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brantley, Marion Estates, Oakland, and Eelbeck/West Fort Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3245 8475 3251 8473 3251 8471 3253 8465
3253 8461 3252 8460 3253 8456 3254 8457
3255 8455 3243 8439 3235 8452 3232 8468
TIME...MOT...LOC 2123Z 324DEG 12KT 3246 8462
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:42 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Aug 12, 2:42 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 242 PM EDT Sat Aug 12 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 240 PM EDT Sat Aug 12 2023 Regional radar analysis shows a large MCS moving across eastern TN and western NC this afternoon. The steering flow remains out of the NW and this system should impact northern portions of the state late this afternoon into the evening hours. The atmos across the CWA remains very unstable with 4000+ CAPEs and steep mid level lapse rates. The best mid level forcing (shortwave) remains just to the north along with slightly better shear. The greatest potential for severe storms is mainly north of the Interstate 20 corridor. However, there is some potential for severe storms south of I-20, especially if storms form along an outflow boundary and feed off of all the instability. The primary severe hazard will be damaging wind gusts, but a few large hail reports are not out of the question. PWATs remain high, so localized flooding is also possible. The hi-res models have performed pretty poorly with this system and have really struggled today. Cannot see a reason why convective coverage would not be higher further south, especially in this environment. Have raised pops from the current models to match current radar trends. Even though south of I-20 is further away from the mid level forcing, do think scatted coverage is needed. Pops may be too low, especially if this system produces an organized outflow boundary. Think the hi-res models are struggling for convective coverage and initiation on Sunday also. The NW flow aloft will continue and the synoptic models are indicating another MCS coming down in the flow. Have kept pops in the chance range for now. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 240 PM EDT Sat Aug 12 2023 The end of the persistent northwest flow aloft of late will finally have come at the start of the long term. Upper ridging will stretch across the Gulf Coast states on Monday ahead of an approaching trough and associated surface cold front pushing across the Ohio Valley. Under continued influence of the ridge, very hot conditions will persist on Monday, which will likely be the hottest day of the forecast period. Highs will soar into the upper 90s for most, and dewpoints will remain well into the mid to upper 70s, setting up another day of Excessive Heat conditions with heat index values likely above 110 in portions of central Georgia. Fortunately, the tide will begin to turn with regard to the excessive heat by Tuesday as the aforementioned cold front pushes southeastward. The front will provide the focus for at least scattered convection on Tuesday, especially in the southern two- thirds of the CWA as cooler, drier air begins to settle into north Georgia by the afternoon. Still, in central Georgia temperatures will likely warrant yet another day of heat headlines. The surface front looks to clear most of the area by Wednesday, though likely becoming stationary across southeast Georgia. This will provide some focus for ongoing scattered PoPs through the end of the week in the southeast half of the area. The relatively cooler and drier air in the wake of the front will provide welcome relief from the extreme heat as highs return near to even slightly below normal through the latter half of the week. In fact, Wednesday and Thursday morning temperatures should be quite pleasant with lows in the 60s across north Georgia and even some 50s sneaking into the north Georgia mountains. RW && .AVIATION... (18Z TAFS) Issued at 1255 PM EDT Sat Aug 12 2023 Thunderstorm complex forecast to move south across the area late this afternoon/early evening. Think the timing is very close, but may possibly be tweaked +/- and hour as it moves through north GA. Winds will remain on the west side, fairly light at night. Another thunderstorm complex is possible tomorrow. //ATL Confidence...18Z Update... Med to high confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 74 96 / 60 40 20 20 Atlanta 75 93 76 97 / 60 40 20 20 Blairsville 68 88 69 90 / 60 40 20 20 Cartersville 73 93 73 96 / 60 40 20 20 Columbus 76 97 77 99 / 30 40 20 30 Gainesville 73 92 74 95 / 60 40 20 20 Macon 75 96 76 97 / 40 40 20 30 Rome 73 93 74 97 / 30 40 20 20 Peachtree City 73 94 74 97 / 60 40 20 20 Vidalia 77 96 77 97 / 30 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ019>025-027- 030>039-041>062-066>076-078>086-089>098-102>113. Heat Advisory from 10 AM to 8 PM EDT Sunday for GAZ023>025-027- 033>038-042>048-052>057-066>068. Excessive Heat Watch from Monday morning through Monday evening for GAZ023>025-027-033>039-044>062-066>076-078>086-089>098- 102>113. Excessive Heat Warning from 10 AM to 8 PM EDT Sunday for GAZ039- 049>051-058>062-069>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Aug 12, 10:28 AM EDT, 6 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1028 AM EDT Sat Aug 12 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1028 AM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory is in effect for all of central Georgia and portions of north Georgia south of a Rome to Canton to Gainesville line until 8 PM today. Heat Index values between 105-109 degrees are likely. Some areas near Macon could approach Excessive Heat Warning criteria with heat index values near 110 degrees. Scattered thunderstorms are also expected this afternoon and evening. Some storms could become strong to severe, capable of producing damaging wind gusts, frequent lightning, and locally heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday... An Excessive Heat Watch has been issued for portions of central and central Georgia for Sunday, mainly along and south of a line from Washington to College Park to Franklin. Heat Index values around 110 degrees are possible. Heat Index values will remain high for portions of central and southern Georgia through early next week. Additional Advisories and/or Warnings may be needed. Take extra precautions and drink plenty of fluids if you plan to spend time outside this weekend or early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 12, 4:15 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Sat Aug 12 2023
GAZ042-043-053-122045-
Douglas GA-Coweta GA-Carroll GA-
415 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas and northwestern Coweta Counties
through 445 PM EDT...
At 415 PM EDT, a strong thunderstorm was over Clem, or near
Carrollton, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Carrollton, Whitesburg, Clem, Plant Yates, Byers Crossroads, Lowell,
Hannah, Roscoe, and Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Georgia.
&&
LAT...LON 3361 8512 3361 8482 3357 8482 3355 8483
3353 8482 3349 8482 3339 8489 3351 8515
TIME...MOT...LOC 2015Z 285DEG 19KT 3353 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 12, 4:16 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Sat Aug 12 2023
GAZ066-067-122045-
Troup GA-Meriwether GA-
416 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of west central
Meriwether and east central Troup Counties through 445 PM EDT...
At 416 PM EDT, a strong thunderstorm was over Mountville, or 7 miles
west of Greenville, moving east at 15 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
LaGrange, Greenville, Saint Marks, Stovall, Mountville, Big Springs,
Louise, and Odessadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3303 8498 3315 8488 3312 8465 3299 8471
3291 8485
TIME...MOT...LOC 2016Z 290DEG 12KT 3304 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 12, 4:31 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Sat Aug 12 2023
GAZ067-078-079-122100-
Harris GA-Meriwether GA-Talbot GA-
431 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southwestern
Meriwether, northwestern Talbot and northeastern Harris Counties
through 500 PM EDT...
At 431 PM EDT, a strong thunderstorm was over Pine Mountain-Callaway
Gardens, or 8 miles northeast of Hamilton, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Manchester, Pine Mountain, Warm Springs, Pine
Mountain-Callaway Gardens, Shiloh, F.d. Roosevelt State Park, Durand,
Flint Hill, and Pine Mountain Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3287 8490 3287 8486 3295 8486 3296 8466
3282 8464 3273 8475 3281 8492
TIME...MOT...LOC 2031Z 290DEG 10KT 3288 8482
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 12, 4:34 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sat Aug 12 2023
GAZ032-033-045-122100-
North Fulton GA-Cobb GA-DeKalb GA-
434 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of northwestern DeKalb,
east central Cobb and central Fulton Counties through 500 PM EDT...
At 434 PM EDT, a strong thunderstorm was over Chastain Memorial Park,
or 7 miles southeast of Marietta, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Dunwoody, Chamblee,
Doraville, North Atlanta, North Druid Hills, Midtown, Druid Hills,
North Decatur, Virginia Highland, Vinings, Piedmont Park, Brookhaven,
La Vista, Atlantic Station, and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3387 8451 3396 8445 3390 8426 3380 8430
3376 8439
TIME...MOT...LOC 2034Z 305DEG 15KT 3389 8443
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 12, 4:56 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Sat Aug 12 2023
GAZ079-089>091-122130-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
456 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of northwestern Marion,
northeastern Muscogee, northeastern Chattahoochee and southwestern
Talbot Counties through 530 PM EDT...
At 456 PM EDT, a strong thunderstorm was over Box Springs, or 13
miles southwest of Talbotton, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Upatoi, Box Springs, Marion Estates, Juniper, and Eelbeck/West Fort
Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3255 8480 3259 8473 3258 8470 3261 8469
3260 8468 3252 8450 3243 8457 3240 8472
TIME...MOT...LOC 2056Z 311DEG 8KT 3253 8469
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 12, 5:01 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
501 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM Tstm Wnd Gst 1 WSW Hartsfield-Jackso 33.63N 84.45W
08/12/2023 M60 MPH Clayton GA ASOS
Measured at ASOS station KATL Atlanta.
&&
DLThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 1:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Aug 12, 2:10 PM EDT | Special Weather Statement | FFC | Walker | 35 min |
| Aug 12, 2:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 12, 2:34 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 26 min |
| Aug 12, 2:43 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Aug 12, 2:45 PM EDT | Excessive Heat Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 65 more | 23 hr |
| Aug 12, 2:45 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more | 29 hr |
| Aug 12, 2:45 PM EDT | Heat Advisory | FFC | Banks, Barrow, Carroll, Clarke, Clayton, Coweta and 19 more | 29 hr |
| Aug 12, 2:46 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Aug 12, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 40 min |
| Aug 12, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 44 min |
| Aug 12, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Aug 12, 3:05 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Aug 12, 3:14 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Aug 12, 3:17 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Aug 12, 3:24 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 12, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 12, 3:32 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Aug 12, 3:34 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon, Pickens | 26 min |
| Aug 12, 3:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 12, 3:59 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 12, 4:02 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Aug 12, 4:05 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Lumpkin, Pickens, Union | 25 min |
| Aug 12, 4:10 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Aug 12, 4:13 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Aug 12, 4:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Aug 12, 4:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Aug 12, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 48 min |
| Aug 12, 4:31 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Aug 12, 4:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Aug 12, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Rockdale and 1 more | 38 min |
| Aug 12, 4:56 PM EDT | Special Weather Statement | FFC | Marion | 34 min |
| Aug 12, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 51 min |
| Aug 12, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, DeKalb, Gwinnett, Henry, Newton and 3 more | 44 min |
| Aug 12, 5:25 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Aug 12, 5:26 PM EDT | Special Weather Statement | FFC | Marion | 34 min |
| Aug 12, 5:27 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 33 min |
| Aug 12, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 41 min |
| Aug 12, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Oconee and 2 more | 39 min |
| Aug 12, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 52 min |
| Aug 12, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 44 min |
| Aug 12, 5:52 PM EDT | Special Weather Statement | FFC | Taylor | 38 min |
| Aug 12, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 39 min |
| Aug 12, 6:08 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oconee, Oglethorpe | 37 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Putnam | 10 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 47 min |
| Aug 12, 6:20 PM EDT | Special Weather Statement | FFC | Muscogee | 25 min |
| Aug 12, 6:26 PM EDT | Special Weather Statement | FFC | Cobb, Gwinnett | 34 min |
| Aug 12, 6:31 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley, Sumter, Webster | 29 min |
| Aug 12, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 40 min |
| Aug 12, 6:43 PM EDT | Special Weather Statement | FFC | Oconee | 32 min |
| Aug 12, 6:49 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 26 min |
| Aug 12, 6:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 23 min |
| Aug 12, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 23 min |
| Aug 12, 7:05 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 25 min |
| Aug 12, 7:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Aug 12, 7:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart, Webster | 35 min |
| Aug 12, 7:27 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Aug 12, 7:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.